# SDR COMA0060895

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,609 hours, 13,213 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE T/R UNLOCKED CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED SYSTEM, NO DEFECTS FOUND.
